# SDR ABXA9700165

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bute Door
- Part number: 5919571502
- Condition: Delaminated
- Location: Ws 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE RIGHT WING BUTE DOOR NR 1601A DELAMINATED .  REPLACED RIGHT WING BUTE DOOR NR 1601 IAW DC-9 MAINTENANCE MANUAL CHAPTER 57-20-3.
